# SDR SWAA2025102025456

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8900L
- Make and model: Boeing 737-8
- Aircraft serial: 42690
- Aircraft time: 6,568 hours, 3,529 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: No Discrepancy
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOBRAKES SET TO 3 FOR LANDING. BRAKES APPEARS NOT TO COMPLETELY DISENGAGE DURING LANDING ROLLOUT. ALL VISUAL SYSTEM INDICATIONS WERE NORMAL. SYSTEM APPEARED NORMAL AFTER CYCLEING PKG BRAKE.   PERFORMED AACU BITE AND OPS CHECK REF AMM 32-42-00 AND PERFORMED IFIM 32-42-00-810-817 FOR GRAB/DRAG BRAKES. NO FAULTS FOUND.
